# SDR A6WA200340182

- Difficulty date: November 18, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LEADING EDGE MOVEABLE VANE LEADING EDGE HAS 2 MINOR CHAFF AREAS AT WS 56.177 AND WS 104.429.  BOTH CHAFES ARE LESS THAN .001 INCH DEEP.  PERFORMED A MAJOR REPAIR TO LEFT INBOARD FLAP LEADING EDGE MOVEABLE VANE LEADING EDGE AT WS 56.177 AND WSL 104.429 BY BLENDING DAMAGED AREAS, RESTORING FINISH AND APPLYING TEFLON FILLED ABRASION RESISTANT COATING IAW BOMBARDIER, INC REO 601R-57-52-004 REV.  (M)
